Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Given all are different the weaning process is different for all. The klonopin as to e carefully done to avoid benzodiazepine withdrawal which can lead to seizure or worse. The remeron is important to avoid the discomfort o seratonin and norepinephrine withdrawal which is is uncomfortable but not dangerous. That is why the taper should be supervised by a physician and adjusted to you,
If you require further clarification or more information, feel free to ask!
Please click the green "ACCEPT" button on this page if you are satisfied with my answer so that I get credit for my work. Your positive feedback is most important and bonuses are always welcomed. If this is a mental health, or medical emergency, please call emergency services (911 in the USA), or go to your nearest Emergency Room. The opinion provided does not replace an evaluation by an appropriate professional. Use of this website DOES NOT CREATE a provider-client relation and this information is for educational purposes only.
Sorry this is not a precise answer, but not being a physician I am reticent. Address your question to Dr. Krauhauk who is a psychiatrist. I hope tat will help-good luck.
I sent your question to a specialist-hope that helps.-Dr. EWilfong